# SDR FDEA201710273074

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE BEADED DOUBLER AT STA XOS 706 FOUND CRACKED.  LEFT WING FIXED LEADING EDGE BEADED DOUBLER AT STA XOS 706 CRACKED AREA CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
